# SDR SWAA2025030391041

- Difficulty date: January 29, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 40,176 hours, 19,174 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Elongated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE BRACKET LOCATED IFSS 151 LEADING EDGE INTERNAL CAVITY KRUEGER FLAP AT LT WING 2025-81686<.  REPLACED BRACKET LOCATED IFSS 151 LEADING EDGE INTERNAL CAVITY KRUEGER FLAP AT LT WING IAW B737-800 AMM 36-13-01-400-801 STEP 7.G.(8). TORQUE APPLIED 20 IN-LB TOOL USED: TORQUE METER, P/N: QD1R50, S/N: 1211125200, DUE DATE: 14-APR-25 CORRECTED STEP 1 REPLACED BRACKET LOCATED IFSS 151 LEADING EDGE INTERNAL CAVITY KRUEGER FLAP AT LT WING IAW B737-800 AMM 36-13-01-400-801 STEP 7.G.(8) AND B737-800 SOPM 20-50-01 TORQUE APPLIED 20 IN-LB TOOL USED: TORQUE METER, P/N: QD1R50, S/N: 1211125200, DUE DATE: 14-APR-25 CERTIFIED CORRECTIVE ACTION STEP 2.
